×

zbMATH — the first resource for mathematics

Weyl’s formula for a class of pseudodifferential operators with negative order in \(L^ 2({\mathbb{R}}^ n)\). (English) Zbl 0629.35098
Pseudo-differential operators, Proc. Conf., Oberwolfach/Ger. 1986, Lect. Notes Math. 1256, 91-122 (1987).
[For the entire collection see Zbl 0606.00012.]
Les AA. démontrent une formule de Weyl pour une classe assez générale d’opérateurs pseudodifférentiels d’ordre négatif (à symboles non nécessairement positif) et, ce qui est nouveau, donnent une estimation du reste. Ils étendent et précisent ainsi des résultats de Birman et Solomyak relatifs à une classe d’opérateurs intégraux, compacts sur \(L^ 2({\mathbb{R}}^ n)\).
Reviewer: J.C.Nosmas

MSC:
35P20 Asymptotic distributions of eigenvalues in context of PDEs
47Gxx Integral, integro-differential, and pseudodifferential operators
35S05 Pseudodifferential operators as generalizations of partial differential operators